×

Found 835 Documents (Results 1–100)

On the solvability of boundary value problems for linear differential-algebraic equations with constant coefficients. (English) Zbl 07840370

Markin, Marat V. (ed.) et al., Advances in functional analysis and operator theory. AMS-EMS-SMF special session, Université de Grenoble-Alpes, Grenoble, France, July 18–22, 2022. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 798, 13-19 (2024).
PDFBibTeX XMLCite
Full Text: DOI arXiv

On the reduction of an autonomous nonlinear boundary value problem unsolved with respect to the derivative to the first-order critical case. (English. Ukrainian original) Zbl 07815328

J. Math. Sci., New York 279, No. 1, 1-21 (2024); translation from Ukr. Mat. Visn. 20, No. 4, 460-484 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Solution of a semi-boundary-value problem for a first-order degenerate partial differential equation. (English. Russian original) Zbl 1509.35372

J. Math. Sci., New York 268, No. 1, 46-55 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 173, 48-57 (2019).
MSC:  35R20 35F35
PDFBibTeX XMLCite
Full Text: DOI

On a certain class of quasilinear second-order differential-algebraic equations. (English. Russian original) Zbl 1514.34029

J. Math. Sci., New York 268, No. 1, 15-23 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 173, 17-25 (2019).
MSC:  34A09 34A12
PDFBibTeX XMLCite
Full Text: DOI

On the identification of solutions to Riccati equation and the other polynomial systems of differential equations. (Russian. English summary) Zbl 1508.34004

PDFBibTeX XMLCite
Full Text: MNR

Splitting schemes for one class of operator differential equations. (English. Russian original) Zbl 1496.65131

Comput. Math. Math. Phys. 62, No. 7, 1033-1040 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 7, 1059-1066 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Applications of covering mappings in the theory of implicit differential equations. (English. Russian original) Zbl 07421557

J. Math. Sci., New York 259, No. 3, 283-295 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 165, 21-33 (2019).
PDFBibTeX XMLCite
Full Text: DOI

Asymptotic integration of singularly perturbed differential algebraic equations with turning points. I. (English. Ukrainian original) Zbl 1472.34110

Ukr. Math. J. 72, No. 12, 1928-1943 (2021); translation from Ukr. Mat. Zh. 72, No. 12, 1669-1681 (2021).
MSC:  34E20 34A09 34E05
PDFBibTeX XMLCite
Full Text: DOI

Nonlinear boundary-value problems unsolved with respect to the derivative. (English. Ukrainian original) Zbl 1462.34044

Ukr. Math. J. 72, No. 8, 1280-1293 (2021); translation from Ukr. Mat. Zh. 72, No. 8, 1106-1118 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Mathematical analysis and simulation of field models in accelerator circuits. (English) Zbl 1480.78001

Springer Theses. Cham: Springer; Darmstadt: TU Darmstadt (Diss.) (ISBN 978-3-030-63272-4/hbk; 978-3-030-63275-5/pbk; 978-3-030-63273-1/ebook). xvii, 157 p. (2021).
PDFBibTeX XMLCite
Full Text: DOI Link

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software